Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2017, Volume 72, Issue 4(436), Pages 195–196 (Mi umn9781)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On Zariski topologies on polyrings

D. I. Saveliev

Institute for Information Transmission Problems of the Russian Academy of Sciences

Funding Agency Grant Number
Russian Science Foundation 14-50-00150
This work was completed at the Institute for Information Transmission Problems of the Russian Academy of Sciences and funded by grant no. 14-50-00150 of the Russian Science Foundation.


DOI: https://doi.org/10.4213/rm9781

Full text: PDF file (316 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2017, 72:4, 770–772

Bibliographic databases:

MSC: Primary 14A22, 54H13; Secondary 03C05, 03C60, 16W80, 22A30, 54D80, 54H11
Presented: Л. Д. Беклемишев
Accepted: 22.03.2017

Citation: D. I. Saveliev, “On Zariski topologies on polyrings”, Uspekhi Mat. Nauk, 72:4(436) (2017), 195–196; Russian Math. Surveys, 72:4 (2017), 770–772

Citation in format AMSBIB
\Bibitem{Sav17}
\by D.~I.~Saveliev
\paper On Zariski topologies on polyrings
\jour Uspekhi Mat. Nauk
\yr 2017
\vol 72
\issue 4(436)
\pages 195--196
\mathnet{http://mi.mathnet.ru/umn9781}
\crossref{https://doi.org/10.4213/rm9781}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3687133}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2017RuMaS..72..770S}
\elib{https://elibrary.ru/item.asp?id=29833311}
\transl
\jour Russian Math. Surveys
\yr 2017
\vol 72
\issue 4
\pages 770--772
\crossref{https://doi.org/10.1070/RM9781}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000417649600007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85039417528}


Linking options:
  • http://mi.mathnet.ru/eng/umn9781
  • https://doi.org/10.4213/rm9781
  • http://mi.mathnet.ru/eng/umn/v72/i4/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:238
    Full text:19
    References:30
    First page:45

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021